# SDR 99ZZZX3469

- Difficulty date: August 6, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Jet Harbor Inc, repair station WK4R625M
- Aircraft: N400JH
- Make and model: Rkwell NA26560
- Aircraft serial: 306133
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Thermostat
- Part number: 384500
- Condition: Failed
- Location: Lt Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THERMOSTAT INSTALLED ON A FRESHLY OVERHAULED ENGINE.  ENGINE WAS OVERHAULED BY FAA CRS OTUR438L.  PART DID NOT FAIL UNTIL ONE HOUR INTO FIRST FLIGHT.
